Riemannian spaces with exceptional holonomy groups
Funkcionalʹnyj analiz i ego priloženiâ, Tome 2 (1968) no. 2, pp. 1-10
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1968_2_2_a0,
author = {D. V. Alekseevskii},
title = {Riemannian spaces with exceptional holonomy groups},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {1--10},
year = {1968},
volume = {2},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1968_2_2_a0/}
}
D. V. Alekseevskii. Riemannian spaces with exceptional holonomy groups. Funkcionalʹnyj analiz i ego priloženiâ, Tome 2 (1968) no. 2, pp. 1-10. http://geodesic.mathdoc.fr/item/FAA_1968_2_2_a0/